Talk

Advanced search

When's the best time to get pregnant? Use our interactive ovulation calculator to work out when you're most fertile and most likely to conceive.

Clomid side effects - eye pain

(6 Posts)
Crumbelina Thu 13-Nov-14 21:25:09

Hello,

I've been TTC#1 for 16 months and I've finally been put on Clomid. The first cycle was fine (just some hot flushes) and I've taken 4 of the 5 tablets for my second cycle.

The trouble is that I've had really bad pains in my left eye since the weekend (and I can't quite work out if the pain began the day I started Clomid, or the one before). It's only one eye and really hurts if I look to the left or quickly move my eye around (although my vision is ok). It eases off when I take ibuprofen and I had a 3+ hour wait in the eye A&E today to be told that they couldn't see anything wrong with it. Stupidly I didn't think to mention that I was taking Clomid - duh!

Anyway, I suppose what I'm asking is if anyone has experienced the same thing? Probably unlikely!

LAM1 Sat 15-Nov-14 10:53:15

I don't get pains in my eyes like you, just real blurry vision and lights can be painful especially going from dark to light real quick. Or police/ambulance lights when running, worst feeling ever! It all goes away within 2 days of the last tablet. Hope you feel better soon!

Crumbelina Sat 15-Nov-14 16:44:19

Thanks so much, Lam! That reassuring. I took the last pill on Thurs night so I'm hoping it'll go by tomorrow - especially as part of my vision has now started to go a bit blurry. If not, I'll call the consultant.

TTC for 16 months is bad enough without these ridiculous problems!

LAM1 Sat 15-Nov-14 21:30:14

Fingers crossed the eye issues go away very soon!! I am hating clomid, headaches and eyes are bad. Dread to think what joyful side effects cycle 5 will bring with an increased dose. Hopefully it will all be worth it for us both!

Crumbelina Fri 21-Nov-14 23:19:38

Oh bugger, it wasn't the clomid, it's Optic Neuritis. sad My TTC stress has been replaced by worries that I could have MS (there's a link between the two but I'm hoping it's down to stress/virus). At least I should be fine to take Clomid next month!

LAM1 Fri 21-Nov-14 23:32:58

Blimey!! Hopefully it's just a virus and nothing more.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: